# SDR LR7A02039

- Difficulty date: June 4, 2002
- Submitted: June 5, 2002
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 33,320 hours, 19,872 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Fs 880
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A-CHECK INSPECTION PER JOB CARD HA1200 FOUND FS 880 CARGO DOOR SKIN CRACKED 1.5 IN. AT LBL 14, WL 200.REPAIRED IAW SRM SMP 583 51-140-12.  LP 13873, 2M.
